You may have started taking Noopept in your daily life and have been experiencing a few discomfort and problems after taking this particular drug. If you have only been taking the drug for less than a month, rest assured that this is completely normal as this may be just an over-reaction by your body to a new drug substance in your body, and hence your body may need a bit of time to adapt to the new biological mix.

But there are still a few common side effects you need to take note of so that you do not need to worry about them when they occur:

Feeling overly tired

When you start taking this drug, the substance sends an extra jolt to your brain and this sort of makes your brain work harder than usual. What happens when you work a longer time at work? Yes, you feel more tired and sleepy too and this is exactly the same thing when it happens. Your brain just needs to get used to working a little bit harder by either increasing the oxygen intake or increasing the blood flow and this is usually done by itself since the brain is a wonderful computer and thus you do not have to worry about this at all.

Slight Headaches

This is also another common side effects reported by a lot of people. But do you remember the times when you took common drugs like Panadol and had a good sleep? Sometimes you end up feeling a bit of pain in your head, and this is not any different. These side effects should recede by itself after some time, but if it does not, consider reducing the dosage amount you are taking in per day, or stop completely if necessary. It is not worth the risk to endanger your health at the expense of improving your brain power.

Leave a Reply

Your email address will not be published. Required fields are marked *